Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 54, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 23, 2008, 7:18 AM CDT for Rooks County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 23, 2008, 7:18 AM CDT (12:18 UTC)
- Expired
- May 23, 2008, 7:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
County Rooks County, KS
The radar
The Grand Island radar (KUEX), 132 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:59 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 23, 5:59 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
559 AM CDT FRI MAY 23 2008
.UPDATE...REFRESHING GRIDS FOR MORE WIDESPREAD RAINFALL THIS MORNING
AND TO PUSH UP THE STARTING TIME OF THE FLASH FLOOD WATCH TO THIS
MORNING THANKS TO THE RAIN. STILL EXPECT A BREAK IN THE EARLY
AFTERNOON BUT FLOODING MAY BE MORE OF A PROBLEM EARLIER TODAY THAN
PREVIOUSLY EXPECTED.
&&
.AVIATION...12Z TAF. WILL SEE WIDESPREAD THUNDERSTORM ACTIVITY
EARLY TODAY WITH MVFR VSBYS/CIGS COMMON PLACE. LIKELY TO SEE A
BREAK IN IN PRECIPITATION THIS AFTERNOON...BUT MVFR TO OCCASIONAL
IFR CIGS LOOK LIKELY THROUGH THIS EVENING. THUNDERSTORMS WILL
RETURN TO THE AREA AGAIN TONIGHT. STRONG EAST WINDS WILL GUST
OVER 20KTS TODAY AND GRADUALLY TURN SOUTHEAST TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 518 AM CDT FRI MAY 23 2008/
DISCUSSION...ONLY A SHORT OF AMOUNT OF TIME FOR DISCUSSION.
REFERENCE THE HYDROLOGY SECTION FOR ANY WATER ISSUES.
LOW LEVEL JET AND WARM ADVECTION TEAMING UP FOR SCATTERED
THUNDERSTORMS THIS MORNING ACROSS THE CWFA. WOULD EXPECTED THIS
TREND TO CONTINUE THROUGH MID MORNING...BEFORE SOME LET UP IN
COVERAGE. WOULD GENERALLY ANTICIPATE NON SEVERE STORMS THIS
MORNING...ALTHOUGH AN ISOLATED STRONG TO SEVERE ONE IS CERTAINLY
POSSIBLE.
REALLY...TODAY LOOKS LIKE A REPEAT OF YESTERDAY AND THE FORECAST
GENERALLY REFLECTS THAT THINKING. HIGH PRECIPITATION CHANCES
THROUGH TONIGHT WITH THE RISK OF SEVERE WEATHER...ESPECIALLY
OVER THE WESTERN/SOUTHERN CWFA PER SPC OUTLOOKS. ONE CAVEAT
WHICH MAY COME INTO PLAY IS THE MAIN UPPER LEVEL LOW PRESSURE
SEEMS TO GYRATE FURTHER WEST. THAT COULD KEEP THE FAVORED SEVERE
WEATHER AREA FURTHER WEST THAN YESTERDAY.
FEW CHANGES MADE TO THE REST OF THE FORECAST. GOTTA GO.
HYDROLOGY...WE HAVE SEEN A LOT OF HYDROLOGY ISSUES ACROSS ABOUT 4
TO 5 COUNTIES...INCLUDING ROOKS...PHILLIPS...SMITH...FRANKLIN...AND
WEBSTER. THE BOW CREEK NORTH OF STOCKTON AND THE NORTH FORK OF THE
SOLOMON RIVER AT GLADE BOTH QUICKLY ROSE ABOVE FLOOD STATE. THE
THOMPSON CREEK AT RIVER IS RUNNING NEAR FLOOD STAGE...AND THE GAGE
APPEARS TO BE MALFUNCTIONING. IF AUTOMATIC GAGES IN THIS AREA ARE
CORRECT...3 TO 3.5 INCHES OF RAIN FELL FROM HARLAN LAKE EAST TO
RIVERTON...AND OVER 4 INCHES AT GLADE AND MUCH OF EASTERN PHILLIPS
COUNTY. WITH THE FORECAST OF THUNDERSTORMS LIKELY TONIGHT...AND
EVEN THE ONGOING WEATHER...ITS HARD NOT TO THINK FLOODING WILL
BE WORSENED. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS OF THE
CWFA ALONG THE KANSAS/NEBRASKA BORDER FOR LATE THIS AFTERNOON
AND TONIGHT. INCLUDED DAWSON AND GOSPER COUNTIES...BUT THE MAIN
RISK AREAS WOULD BE THE FAR WESTERN FRINGES OF THOSE COUNTIES
WHERE THE HEAVIEST RAIN FELL. THIS WATCH MIGHT BE A BIT OF
OVERKILL AREAL COVERAGE WISE...WILL WILL FAULT OF THE SIDE
OF SAFE RATHER THAN SORRY.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NEZ060-072-
082>087.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ005>007-017.
&&Hazardous weather outlook, May 23, 5:21 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 521 AM CDT FRI MAY 23 2008 KSZ005>007-017>019-NEZ060>064-072>077-082>087-241200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-HALL- HAMILTON-HARLAN-JEWELL-KEARNEY-MITCHELL-NUCKOLLS-OSBORNE-PHELPS- PHILLIPS-ROOKS-SMITH-THAYER-WEBSTER-YORK- 521 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...ALONG AND SOUTH OF INTERSTATE 80...AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. EXPECTED SCATTERED THUNDERSTORMS ACROSS THE AREA THIS MORNING. A VAST MAJORITY OF THE STORMS THIS MORNING WILL BE NON SEVERE...BUT THE STRONGEST STORMS COULD BE SEVERE FOR A BRIEF TIME...WITH MAIN HAZARD QUARTER SIZE HAIL LATER TODAY...THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN OVER SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. THOSE STORMS WILL MOVE EAST...AND BRING THE RISK OF SEVERE WEATHER TO THE REGION. THE PRIMARY HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY AND POTENTIALLY FLOODING RAINFALL. THERE IS A LIMITED RISK FOR AN ISOLATED TORNADO LATE THIS AFTERNOON AND THIS EVENING...PRIMARILY SOUTHWEST OF A LINE FROM LEXINGTON NEBRASKA TO OSBORNE KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WINDS. ISOLATED TORNADOES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED LATE THIS AFTERNOON AND TONIGHT...AND SPOTTER GROUPS SHOULD BE PREPARED TO ACT QUICKLY AS CONDITIONS WARRANT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039>041-046>049-241200- GREELEY-HOWARD-MERRICK-NANCE-POLK-SHERMAN-VALLEY- 521 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...MAINLY NORTH OF INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL LINGER THROUGHOUT THE DAY TODAY...AND INCREASE IN COVERAGE AND INTENSITY TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF QUARTERS AND WINDS GUSTS TO 60 MPH THE MAIN HAZARDS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE AFTER 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 23, 5:35 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 535 AM CDT FRI MAY 23 2008 NEZ072-073-082-083-231100- FURNAS-GOSPER-HARLAN-PHELPS- 535 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHEASTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA NORTHWESTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA AT 533 AM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES SOUTH OF BEAVER CITY...OR 16 MILES NORTH OF NORTON...AND MOVING NORTHEAST AT 46 MPH. * THE THUNDERSTORM WILL BE NEAR... BEAVER CITY BY 540 AM CDT HOLLINGER BY 545 AM CDT EDISON BY 550 AM CDT OXFORD BY 555 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JCB
Special weather statement, May 23, 6:01 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 601 AM CDT FRI MAY 23 2008 NEZ072>074-082-083-231130- FURNAS-GOSPER-HARLAN-KEARNEY-PHELPS- 601 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHEASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHEASTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA NORTHWESTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA EXTREME WEST CENTRAL KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA THIS INCLUDES THE CITY OF HOLDREGE. AT 559 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OXFORD...OR 16 MILES SOUTHWEST OF HOLDREGE...AND MOVING NORTHEAST AT 44 MPH. * THE THUNDERSTORM WILL BE NEAR... ATLANTA BY 610 AM CDT LOOMIS BY 620 AM CDT FUNK BY 625 AM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JCB
Special weather statement, May 23, 6:27 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 627 AM CDT FRI MAY 23 2008 KSZ006-007-018-019-231200- JEWELL-MITCHELL-OSBORNE-SMITH- 627 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EXTREME SOUTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS WESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS EASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS EXTREME SOUTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LURAY...OR 31 MILES SOUTHWEST OF BELOIT...AND MOVING NORTHEAST AT 46 MPH. * THE THUNDERSTORM WILL BE NEAR... TIPTON BY 635 AM CDT DOWNS BY 645 AM CDT CAWKER CITY BY 650 AM CDT GLEN ELDER BY 655 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JCB
Local storm report, May 23, 6:39 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
639 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM HAIL ZURICH 39.23N 99.43W
05/23/2008 E1.25 INCH ROOKS KS PUBLIC
&&
JCBSpecial weather statement, May 23, 7:12 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 712 AM CDT FRI MAY 23 2008 KSZ018-019-231245- MITCHELL-OSBORNE- 712 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHWESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS EASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LURAY...OR 36 MILES SOUTHWEST OF BELOIT... AND MOVING NORTHEAST AT 44 MPH. * THE THUNDERSTORM WILL BE NEAR... TIPTON BY 730 AM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 23, 7:16 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 716 AM CDT FRI MAY 23 2008 KSZ017-231245- ROOKS- 716 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... ROOKS COUNTY IN NORTH CENTRAL KANSAS AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ZURICH...OR 23 MILES SOUTHEAST OF HILL CITY...AND MOVING NORTHEAST AT 44 MPH. * THE THUNDERSTORM WILL BE NEAR... PLAINVILLE BY 725 AM CDT WEBSTER STATE PARK BY 730 AM CDT STOCKTON BY 740 AM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:57 PM CDT | Tornado Warning | GID | Furnas, Harlan | 48 min |
| May 22, 8:39 PM CDT | Tornado Warning | GID | Harlan | 51 min |
| May 22, 8:41 PM CDT | Areal Flood Advisory | GID | Dawson | 3 hr |
| May 22, 8:43 PM CDT | Tornado Warning | GID | Furnas, Harlan | 47 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 44 min |
| May 22, 8:56 PM CDT | Areal Flood Advisory | GID | Furnas, Gosper | 2 hr |
| May 22, 9:07 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 2 more | 38 min |
| May 22, 9:16 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 44 min |
| May 22, 9:31 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 29 min |
| May 22, 9:44 PM CDT | Areal Flood Advisory | GID | Furnas, Harlan | 3 hr |
| May 22, 9:46 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Dawson, Franklin, Kearney, Phelps and 1 more | 44 min |
| May 22, 9:53 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Webster | 52 min |
| May 22, 10:11 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Hall, Hamilton, Kearney and 1 more | 49 min |
| May 22, 10:20 PM CDT | Areal Flood Advisory | GID | Franklin | 4 hr |
| May 22, 10:25 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman, Valley | 50 min |
| May 22, 10:33 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 42 min |
| May 22, 10:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick, Webster | 45 min |
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance and 2 more | 38 min |
| May 22, 11:31 PM CDT | Areal Flood Advisory | GID | Webster | 4 hr |
| May 23, 12:08 AM CDT | Severe Thunderstorm Warning | GID | Webster | 37 min |
| May 23, 12:22 AM CDT | Flash Flood Warning | GID | Franklin, Webster | 6 hr |
| May 23, 1:29 AM CDT | Areal Flood Advisory | GID | Nuckolls | 67 min |
| May 23, 4:33 AM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 24 hr |
| May 23, 6:08 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Kearney, Phelps | 25 min |
| May 23, 6:17 AM CDT | Flash Flood Warning | GID | Franklin, Harlan, Webster | 6 hr |
| May 23, 8:50 AM CDT | Flash Flood Warning | GID | Dawson, Gosper | 6 hr |
| May 23, 9:39 AM CDT | River Flood Warning | GID | Dawson | 28 hr |
| May 23, 9:51 AM CDT | Flash Flood Warning | GID | Buffalo | 6 hr |
| May 23, 9:53 AM CDT | Areal Flood Advisory | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 4 hr |
| May 23, 10:14 AM CDT | Severe Thunderstorm Warning | GID | Webster | 46 min |
| May 23, 10:54 AM CDT | Areal Flood Advisory | GID | Buffalo | 4 hr |
| May 23, 12:09 PM CDT | Areal Flood Warning | GID | Franklin, Furnas, Harlan, Webster | 57 hr |
| May 23, 1:22 PM CDT | Areal Flood Advisory | GID | Adams, Hall, Kearney | 6 hr |
| May 23, 2:10 PM CDT | River Flood Warning | GID | Webster | 67 hr |
| May 23, 2:24 PM CDT | Areal Flood Warning | GID | Dawson | 3 days |
| May 23, 3:29 PM CDT | Areal Flood Warning | GID | Buffalo | 4 days |
| May 23, 3:37 PM CDT | Areal Flood Advisory | GID | Clay, Hamilton, Merrick, Nance, Polk | 4 hr |
| May 23, 3:38 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 67 min |
| May 23, 3:48 PM CDT | Flash Flood Warning | GID | Dawson | 3 hr |
| May 23, 4:13 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 17 min |
| May 23, 5:04 PM CDT | Areal Flood Advisory | GID | Hamilton, Polk, York | 3 hr |
| May 23, 5:22 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 38 min |
| May 22, 9:28 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 47 min |
| May 22, 9:45 PM CDT | Tornado Warning | GID | Rooks | 30 min |
| May 22, 9:55 PM CDT | Areal Flood Advisory | GID | Phillips | 4 hr |
| May 22, 10:16 PM CDT | Tornado Warning | GID | Phillips, Rooks | 29 min |
| May 22, 10:25 PM CDT | Tornado Warning | GID | Phillips, Rooks | 35 min |
| May 22, 10:42 PM CDT | Tornado Warning | GID | Phillips | 33 min |
| May 22, 10:45 PM CDT | Areal Flood Advisory | GID | Smith | 4 hr |
| May 22, 11:13 PM CDT | Tornado Warning | GID | Phillips, Smith | 32 min |
| May 22, 11:39 PM CDT | Areal Flood Advisory | GID | Rooks | 4 hr |
| May 22, 11:46 PM CDT | Severe Thunderstorm Warning | GID | Smith | 29 min |
| May 23, 12:07 AM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 23 min |
| May 23, 12:28 AM CDT | Flash Flood Warning | GID | Phillips, Rooks | 6 hr |
| May 23, 1:01 AM CDT | River Flood Warning | GID | Phillips | 7 hr |
| May 23, 3:58 AM CDT | River Flood Warning | GID | Rooks | 14 hr |
| May 23, 5:17 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks | 25 min |
| May 23, 5:46 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 44 min |
| May 23, 8:38 AM CDT | Flash Flood Warning | GID | Mitchell, Osborne | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.